# SDR SWAA2024020948902

- Difficulty date: February 6, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 32,638 hours, 15,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Flap Track 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING; #6 FLAP TRACK AFT FAIRING HAS A .25' HOLE PUNCTURED CAUSING A .75' AREA OF DELAMINATION ON THE LOWER OUTBOARD SIDE. (MARKED)<[01] R&R AFT FAIRING PER AMM 27-51-18.
